# SDR GTIA000258

- Difficulty date: July 15, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 856 - ACY - EMERGENCY LIGHTS WILL NOT OPERATED IN CABIN.  FOUND BATTERY PACK GOOD, EMERGENCY PATH LIGHTING IS NOT PROPERLY MAKING CONTACT, RESECURED IAW MM 35-50-0.  OPS CHECK WAS NORMAL.  (M)
